# SDR TWAA0102410

- Difficulty date: November 5, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK IN MID CARGO COMPT FOUND CRACK AT TIE ANGLE FROM INTERCOSTAL TO FORMER BETWEEN LONGERON 28 TO 27R, STA 237.  FABRICATED NEW TIE ANGLE PER SPM 6-70-01.  TREATED SURFACE AREA PER SRM 51-10-3.  INSTALLED PER SRM 51-60-0 AND DRAWING 7940145.
